# SDR SWAA2021052473562

- Difficulty date: May 16, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER QA CABIN WALK R2 DOOR SLIDE DRAGS. / REPOSTIONED R2 DOOR SLIDE IAW WORK INSTRUCTION 725-61-06.
